Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of delaying in Lupron injection for Endometriosis?

I am now three weeks late for my second lupron injection for endometriosis due to my doctors office closing weekly the day of my shot being scheduled do to weather. My first injection helped significantly with my pain and I only had an increase in my already existent hot flashes for the first two months. At the beginning of month three my pain returned as did my period and my hot flashes got significantly worse. I spoke to my doctor and was told that once I received my second shot things would be better and that this sometimes happens with the first shot because the body is not used to it and he stressed the importance of being on time for the second shot. Since I am now three weeks late is my body going to take the second shot like a first shot again?
Thu, 2 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Delaying lupron shots can reduce its effectiveness. So please try to get the shots as scheduled.

Hope this answers your query
Please address further questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Leuprorelin


Are there any side effects of delaying in Lupron injection for Endometriosis?

Hello, Delaying lupron shots can reduce its effectiveness. So please try to get the shots as scheduled. Hope this answers your query Please address further questions here Regards Dr.Lekshmi Rita Venugopal